# SDR COMA9630125

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320CA
- Make and model: Saab SF340A
- Aircraft serial: 340A064
- Engine: Ge CT75A2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Syst
- Condition: Reqd Service
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE LOW OIL PRESSURE WARNING DURING FLIGHT.  INSPECTED ENGINE FOR LEAKS AND FOUND NONE, ADDED 2 QUARTS OIL AND AIRCRAFT RETURNED TO SERVICE.
